A 48-year-old member asked:
How can i deal with vivid dreams from effexor (venlafaxine)?
1 doctor answer • 1 doctor weighed in
Psychiatry 45 years experience
Not unusual....: All the antidepressants can cause vivid dreaming. Usually if one experiences this side effect, the dreams subside after a month or two, if one is on a stable dose. Vivid dreaming may come back if one changes the dose. If the dreaming doesn't seem to just go away, it may be a reason to change medications.
Created for people with ongoing healthcare needs but benefits everyone.
4.1k viewsAnswered >2 years ago
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.